Main Forums > Pre-HAART Long-Term Survivors

What a waist...

(1/7) > >>

LongTimeSurvivor:
Sorry...I love word play...

On leap day I will receive my first month's supply of Egrifta. Surprisingly, the insurance company approved it with out a fight. But I'll do my first shot on March 1st.

I know a few of you will go "whathefuc...", why is he doing Egrifta. All that hard work I do helps but I still have 33" hips and a 38" waist. Amazing how six-pack abs create an optical illusion of being thin.

My main concern was the heart problems that can arise from the type of fat that surrounds the internal organs. My family has a history of heart disease and I've already been in the hospital one time for fib/flutter. So I hope this gets rid of the extra inches that no amount of diet and exercise can get rid of.

Not going to go crazy measuring myself everyday but will try to update this post over the next few months with what results I have or don't have. Also, if anyone has any questions, ask away on here or send me a private message if you're shy.

...and to think only a year ago I was frightened to death of shots...now I'll be giving myself shots nine times a week. Two of the shots are for other meds...in case you thought my math was off.

denb45:

--- Quote from: LongTimeSurvivor on February 28, 2012, 10:18:53 PM ---Sorry...I love word play...

On leap day I will receive my first month's supply of Egrifta. Surprisingly, the insurance company approved it with out a fight. But I'll do my first shot on March 1st.

I know a few of you will go "whathefuc...", why is he doing Egrifta. All that hard work I do helps but I still have 33" hips and a 38" waist. Amazing how six-pack abs create an optical illusion of being thin.


--- End quote ---

Ok, I'm a little confused here.........why do you have a 38' waist, I'm older than you and only have a 34' waist and I've been on Meds for 20+ yrs.   :-\

LongTimeSurvivor:
Denb45...Why do I have a 38" waist and you have a 34" waist? Because you're lucky? My doc feels I have the internal fat around my organs as the only explanation for why I have a 38" waist despite my exercise routine and my diet.

As to the reason I "lucked" out. Since this seems to have started after I began Atripla I assume I'm one of the few who get this particular side effect from Atripla. I don't think it's a side effect that you generally worry about when on Atripla...at least from what I've been able to find out.

Just something to deal with and work the daily shot into my daily routine.

denb45:
Luck...LOL  that's never been on my side,   I prefer FATE  ;D

Maybe you should loose the Atripla

ahh YES I get it, it's called Vanity....Mirror, Mirror on the Wall who the fairest of them all  ;D

 I gave up on Vanity after I reached 40 yrs old, when I knew I couldn't turn back teh AIDS clock-of-time.

good luck, hope Egrifta works for you, I've heard good things about it  ;)

aztecan:

--- Quote from: LongTimeSurvivor on February 29, 2012, 06:54:19 AM --- . . . My doc feels I have the internal fat around my organs as the only explanation for why I have a 38" waist despite my exercise routine and my diet.

--- End quote ---

I hear you. I have the visceral adiopose tissue (fat around the internal organs) and the buffalo hump - but not from Atripla. It came from Crixivan.

Let us know how it goes.

HUGS,

Mark

Navigation

[0] Message Index

[#] Next page

Go to full version